# SDR ASAA2020052632750

- Difficulty date: May 23, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 16,692 hours, 5,286 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1226400
- Part serial: DV386227
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 16,705 hours, 5,291 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF T/C 782073000 FOUND SHORT TERM MESSAGE 73-30452 THE VBV POSITION SIGNALS DISAGREE, ON LEGS 2, 3, AND 9, NR 2 ENG S/N 862900.  GROUNDED - YES.  REMOVED AND REPLACED RT VBV ON ENG 2 IN IAW AMM 75-32-02-00-802-F00 OPS AND LEAK CK GOOD.
